Intersection numbers of geodesic arcs
Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 307-320
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_2_a6,
author = {Yoe Alexander Herrera Jaramillo},
title = {Intersection numbers of geodesic arcs},
journal = {Revista colombiana de matematicas},
pages = {307--320},
year = {2015},
volume = {49},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a6/}
}
Yoe Alexander Herrera Jaramillo. Intersection numbers of geodesic arcs. Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 307-320. http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a6/